NEWS
Institutional Subscription: Comprehensive Analyses to Enhance Your Global and Local Impact
New Feature: Compare Your Institution with the Previous Year
Find a Professional: Explore Experts Across 197 Disciplines in 221 Countries!
Find a Professional
Print Your Certificate
New! Young University / Institution Rankings 2025
New! Art & Humanities Rankings 2025
New! Social Sciences and Humanities Rankings 2025
Highly Cited Researchers 2025
AD
Scientific Index 2025
Scientist Rankings
University Rankings
Subject Rankings
Country Rankings
Login
Register & Pricing
insights
H-Index Rankings
insights
i10 Productivity Rankings
format_list_numbered
Citation Rankings
subject
University Subject Rankings
school
Young Universities
format_list_numbered
Top 100 Scientists
format_quote
Top 100 Institutions
format_quote
Compare & Choose
local_fire_department
Country Reports
person
Find a Professional
Tian-Jun Li
University of Minnesota Twin Cities - Minneapolis / United States
Natural Sciences / Mathematical Sciences
AD Scientific Index ID: 4680464
Registration, Add Profile,
Premium Membership
Print Your Certificate
Ranking &
Analysis
Job
Experiences (0)
Education
Information (0)
Published Books (0)
Book Chapters (0)
Articles (0)
Presentations (0)
Lessons (0)
Projects (0)
Co-Authors
Subject Leaders
Editorship, Referee &
Scientific Board (0 )
Patents /
Designs (0)
Academic Grants
& Awards (0)
Artistic
Activities (0)
Certificate / Course
/ Trainings (0)
Association &
Society Memberships (0)
Contact, Office
& Social Media
person_outline
Tian-Jun Li's MOST POPULAR ARTICLES
1-)
Symplectic structure on ruled surfaces and a generalized adjunction formula TJ Li, A Liu Mathematical Research Letters 2 (4), 453-471, 1995 1801995
2-)
General wall crossing formulaTJ Li, A LiuMathematical Research Letters 2 (6), 797-810, 19951441995
3-)
Uniqueness of symplectic canonical class, surface cone and symplectic cone of 4-manifolds with b+= 1 TJ Li, AK Liu Journal of Differential Geometry 58 (2), 331-370, 2001 1172001
4-)
Comparing tamed and compatible symplectic cones and cohomological properties of almost complex manifoldsTJ Li, W ZhangarXiv preprint arXiv:0708.2520, 20071222007
5-)
Symplectic 4-manifolds with Kodaira dimension zeroTJ LiJournal of differential geometry 74 (2), 321-352, 2006852006
ARTICLES
Add your articles
We use cookies to personalize our website and offer you a better experience. If you accept cookies, we can offer you special services.
Cookie Policy
Accept